Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Stomach pain, taking creatine. What it could be?

Hi there, I have been feeling pain at the very bottom of my stomach for over two days now and I am concerned what the problem may be....I have been exercising 3 mornings a week for the last 3 weeks (tue, wed and thur mornings) and think this may have contributed towards the pain. The pain started on Saturday afternoon, roughly 2 and half days after my last exercise session...I recently started taking small doses of creatine to aid my workouts, but these were very small doses and normally just once a day in the morning....any ideas what it could be???
Asked On : Fri, 1 Mar 2013
Answers:  1 Views:  60
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
  Anonymous's Response

First try and stop taking the creatine. If it goes away, then stop taking the creatine.

Good luck
Answered: Wed, 21 Aug 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor